# SDR COMA9860229

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 601R93104
- Condition: Worn
- Location: Lt Te Flap
- Part time: 6,904 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT OUTBOARD FLAP, OUTBOARD ACTUATOR TO HAVE EXCESSIVE PLAY.  REPLACED ACTUATOR.
